Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

13 weeks pregnant. Taking susten, corion injection. History of missed abortions. Should I stop taking injections?

Hello Doctor, I am 13 weeks pregnant with a history of missed abortions and am on Susten 200 tablet and injection weekly and also on Corion 5000 injection weekly.The doctor advised me to discontinue the injections now.Should I trust my doctor and stop the injection or should they be continued for another month or so.I had had them till 4 or months when I was pregnant with my daughter.
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
See go with your doctors advice and continue system as seeing your profile doctor would have decided to do so...and if you have any symptoms contact your doctor immediately. Any ways after 12 weeks the placenta is formed and supports the pregnancy so you can stop the injections which were given to support the pregnancy. Don't worry,all the best.
Answered: Mon, 18 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor